# SDR SWIA201231686

- Difficulty date: August 14, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 20,676 hours, 12,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE SKIN CHAFED.  (C-CHECK)  REPLACED RIGHT AILERON LEADING EDGE SKIN PANEL, PART # CC670-13052-4 IN REFERENCE TO CRJ 700 SRM.
